# SDR DALA2025022601503

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 83,072 hours, 33,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 695 L2 DOOR HARD TO CLOSE. CORRECTIVE ACTION: READJUSTED GIRT BAR AND CLEANED DEBRIS. NOW CLOSES AND ARMS NORMAL. (6897152)
